# SDR IPXA2023020769915

- Difficulty date: February 6, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N624UP
- Make and model: Boeing 747-8
- Aircraft serial: 63784
- Aircraft time: 8,790 hours, 1,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOP RNRD SUPPLY BATTERY, AMM 33 51 04
